Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Appearance of dark bruises on the arms and legs, chest pain and fatigue. Causes?

Hi, my grandmother has been getting these random dark bruises on her arms, legs, and face for a while now. She has also been complaining of chest pains and extreme fatigue . She is 67 years old. She is supposed to be going to see her doctor soon but we are worried and would like some sort of information as soon as possible. Thank you.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Random dark bruises on her body suggestive of bleeding under skin.
It is seen in underlying problems such as clotting problems like low platelet count, scurvy, or capillary fragility.
investigations like CBP, bleeding and timing time, PT, APTT should be done to look for any clotting abnormality.
Consult the doctor for evaluation.
Hope I have answered your query.
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor